| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided by the patient, there is no conclusive evidence that supports or opposes the fact that the aligners caused, contributed, or would likely cause or contribute to the reported event.This event is being filed as an mdr since the patient reported symptoms or physiological conditions related to damaged filling that led to an extraction.
Event or Problem Description
The customer reported a dislodged filling on tooth #3 while wearing the aligners.Medical intervention is required and the tooth needs to be extracted.Aligner treatment was discontinued.For this event, the patient identifier is (b)(6) and the complaint number is (b)(4).